Generic name: acetaminophen, dextromethorphan hydrobromide, guaifenesin, phenylephrine hydrochloride, doxylamine succinate
Meijer, Inc.
Dosage Form
N/A
Manufacturer
Meijer, Inc.
This medication contains important usage instructions, warnings, and side effect information that you should review before use.
temporarily relieves common cold/flu symptoms:
•
nasal congestion•
sinus congestion and pressure•
headache•
cough due to minor throat and bronchial irritation•
sore throat•
minor aches and pains•
reduces swelling of nasal passages•
temporarily restores freer breathing through the nose•
fever•
promotes nasal and/or sinus drainage•
helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productivedo not use more than directed
temporarily relieves common cold/flu symptoms:
•
nasal congestion•
sinus congestion and pressure•
headache•
cough due to minor throat and bronchial irritation•
sore throat•
cough to help you sleep•
minor aches and pains•
fever•
runny nose and sneezing•
reduces swelling of nasal passages•
temporarily restores freer breathing through the nose•
promotes nasal and/or sinus drainage•
do not use more than directed•
excitability may occur, especially in children•
marked drowsiness may occur•
avoid alcoholic drinks•
be careful when driving a motor vehicle or operating machinery•
alcohol, sedatives, and tranquilizers may increase drowsiness•
take only as directed - see overdose warning•
do not exceed 8 caplets per 24 hrs|
adults & children 12 yrs & over |
2 caplets with water every 4 hrs |
|
children 4 to under 12 yrs |
ask a doctor |
|
children under 4 yrs |
do not use |
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
•
you get nervous, dizzy or sleepless•
pain, nasal congestion, or cough gets worse or lasts more than 7 days•
fever gets worse or lasts more than 3 days•
new symptoms occur•
redness or swelling is present•
cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.taking the blood thinning drug warfarin
•
taking sedatives or tranquilizers•
taking the blood thinning drug warfarin•
with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.•
if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.•
if you have ever had an allergic reaction to this product or any of its ingredients•
each caplet contains: sodium 3 mg•
store at 20-25°C (68-77°F)•
store at 20-25°C (68-77°F)meijer®
COMBO PACK 48 TOTAL CAPLETS
MAXIMUM STRENGTH | NON-DROWSY
DayTime Cold & Flu
Acetaminophen (Pain Reliever/Fever Reducer)
Phenylephrine HCl (Nasal Decongestant)
Dextromethorphan HBr (Cough Suppressant)
Guaifenesin (Expectorant)
COMPARE TO VICKS® DAYQUIL® SEVERE + VAPOCOOL™ ACTIVE INGREDIENTS
RELIEVES: MINOR ACHES & PAINS, FEVER, NASAL CONGESTION & SINUS PRESSURE, COUGH, CHEST CONGESTION
SEVERE VAPOR ICE®
Actual Size
32 CAPLETS
MAXIMUM STRENGTH
NightTime Cold & Flu
Acetaminophen (Pain Reliever/Fever Reducer)
Phenylephrine HCl (Nasal Decongestant)
Doxylamine Succinate (Antihistamine)
Dextromethorphan HBr (Cough Suppressant)
COMPARE TO VICKS® NYQUIL® SEVERE + VAPOCOOL™ ACTIVE INGREDIENTS
RELIEVES: MINOR ACHES & PAINS, FEVER, NASAL CONGESTION & SINUS PRESSURE, SNEEZING, RUNNY NOSE, COUGH
SEVERE VAPOR ICE®
Actual Size
16 CAPLETS
[image: ID_6b6e94ae-dc6a-4515-8ad5-8ac81aade7b8] [image: ID_6d52c72b-da66-4c2b-8b75-66a64bb57dbe]Photos of the product and/or packaging supplied by the manufacturer.
Create a free account to view complete drug information, save medications, and more.
Free forever · No credit card required